# SDR ASAA0380568

- Difficulty date: August 28, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59366679
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 28R CORRODED THROUGH AFT OF FS 1287.  REPLACED DAMGED SECTION FROM FS 1287-1309.  SPLICED IAW EA 53-10-02243.  (M)
